Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Had unprotected sex. Took plan b twice. Having brown discharge. Reason?

Hi, I had my period the 25-30 of November, 2 days after my boyfriend and I had a condom break. I took plan b about 2 hours later, because I m a worry wart . However, I also took it 2 days after because I was scared. So I had a total of 3 mg. which I know as a nursing school student is not healthy. ANWAYS, it s been about 4 days since Te second dose I took, and I had very very light brown discharge . I also check my cervix throughout my cycle and when I checked it this morning, a light red discharge showed up on me (gross I know). I was just wondering if t was due to plan b, or if it could be implantation or what?
Asked On : Mon, 10 Dec 2012
Answers:  0 Views:  13 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor